MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065830077
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that no aspiration was observed during retinal complete vitrectomy surgery.The surgery was completed on same day.There was no patient contact and impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The used probe was returned and visually inspected.No occlusion nor detachment were found in the tubing insertion into the probe engine.The needle tip on the probe engine was curved on returned condition.The probe manifold was tested on the console software.The led (light emission diode) rings on the console turned green as the probe connectors were engaged to the console indicating the proper communication between the probe manifold and the console.20000 cut rate displayed on the screen when the rfid (radio frequency identification) connectors were engaged to the console.No message code appeared on the screen.The rfid met specification.The aspiration and suction functional test on the console could not be performed because of damage to the component that was returned for testing.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.The root cause of the customer's complaint could not be conclusively determined as the product was returned damaged and the condition of the product could not be verified.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.The root cause for this complaint is not known, therefore, specific action with regards to this complaint cannot be taken.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION SURGICAL PROCEDURE PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23878401
Report Number1644019-2025-05681
Device Sequence Number9464651
Product Code LRO
UDI-Device Identifier00380658300777
UDI-Public(01)00380658300777(17)270630(11)250710(10)17HWJ9
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065830077
Device Lot Number17HWJ9
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOM-PAK SURGICAL PROCEDURE PACK.
Patient Age62 YR
Patient SexMale